# SDR CALA2019030100315

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311230120100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR 16 DOOR STOP FITTING NUMBER ONE BOTTOM FITTING, LOWER I/B FASTNER HOLE HAS CRACK INDICATION. N/R 9022068. REMOVED AND REPLACED INTERCOSTAL ON R/H FR 16 DOOR STOP FITTING NUMBER ONE LOCATION BETWEEN FR 15-FR16 IAW SRM 51-72-11-911 -001.
